# SDR KNQ2011F00000

- Difficulty date: January 17, 2011
- Submitted: January 28, 2011
- Operation: Air carrier
- Aircraft: N700NK
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600700
- Engine: Pwa PW535A
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 99121905
- Condition: Obstructed
- Location: Fuel System
- Part time: 850 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER A NORMAL START, LT POWER LEVER WAS ADVANCED TO TAXI, AND WHEN RETARDED SLIGHTLY TO ADJUST POWER SETTING, THE "LOW FUEL PRESSURE" ANNUNCIATOR WAS NOTED TO BE ILLUMINATED BRIEFLY FOLLOWED BY THE "LT FUEL PUMP ON" ANNUNCIATOR.  TURNING THE ELECTRIC FUEL PUMP SWITCH TO "OFF" AND BACK TO "NORMAL" EXTINGUISHED THE " LT FUEL PUMP ON" ANNUNCIATOR.  THE THROTTLE LEVER WAS ADVANCED, AND RETARDED AS BEFORE, AND THE PROBLEM REPEATED ITSELF.  CONFERRING WITH MFG REP, IT WAS SUGGESTED TO INSPECT THE ENG FUEL FILTER, WHICH WAS DONE, AND NOT CONTAMINATES WERE FOUND.  THE FUEL PUMP PRESSURE SWITCH, PN 9912033-2 WAS SWAPPED RT TO LT BUT THE PROBLEM DID NOT FOLLOW, AND THEY WERE RETUREND TO THEIR NORMAL POSITIONS.  MFG SENT A MX TEAM TO DEFUEL, INSPECT, TROUBLESHOOT THE PROBLEM.  THE RESULTS WERE FINDING A SMALL (APPARENTLY) PLASTIC FRAGMENT RESTRICTING THE OUTPUT OF THE LT FUEL EJECTOR (JET) PUMP, PN 9912190-5.  THE ACFT WAS REFUELED, OPS AND LEAK CHECKED "OK", AND RETURNED TO SERVICE.  AS OF THIS WRITING, THE PARTICLE IN QUESTION, AND IT`S SOURCE, HAVE NOT BEEN IDENTIFIED.  THE FUEL CONTROL WAS RECENTLY REPLACED ON THE LT ENG, AND THIS MAY HAVE BEEN THE SOURCE, AS IT PROVIDES THE MOTIVE FLOW FUEL PRESSURE TO THE EJECTOR.
